# SDR SWAA2015031037310

- Difficulty date: March 5, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 21,106 hours, 12,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 753015931
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LONGITUDINAL FLOOR SUPPORT UPPER SURFACE CORRODED AT BS 941, RBL 13.  R & R SUPPORT IAW SRM.
